Ask an expert
Question

31 Mar 2007

supplements for neuropathic pain #2
Neurologist advised me to increase my Vitamin B and Iron intake to aid neuropathic pain in my foot.
Do these supplements have side-effects?
Do certain foods/ drinks diminish their effects?
Is there other medication I can take?
Answer 197 views
Expert
Pharmacist
pharmacist

01 Jan 0001

These vits do indeed help. Dont take within 90 minutes from any coffee or tea (before or after). May cause diarrhoea, nausea and constipation. Avoid antacids.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9247 votes
No
66% - 17738 votes
Vote